# SDR AALA201710039009

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Erratic
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ON ECAM FLICKERS ARMED AND DISARMED.  REPLACED THE PROXIMITY SWITCH ON THE R1 DOOR IAW AMM.
